# SDR 98ZZZM586

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FL190 WHEEL WELL FIRE WARNING LIGHT ILLUMINATED.  FOLLOWED COMPANY EMERGENCY CHECKLIST PROCEDURES.  FIRE WARNING LIGHT EXTINGUISHED WITH GEAR EXTENSION.  ON ARRIVAL PERFORMED VISUAL INSPECTION OF DETECTOR LOOPS, SENSORS, WHEEL WELL AND LANDING GEAR AREA.  NO DAMAGE OR FAULT FOUND.  PERFORMED WHEEL WELL FIRE DETECTION ADJUSTMENT TEST IAW MM 26-12-00.  (M)
